NEW SOME HADAMARD'S TYPE INEQUALITIES FOR CO-ORDINATED CONVEX FUNCTIONS
By M. Sarıkaya, M. Özdemir, Sever Silvestru Dragomir, Erhan Set. 2010
138 citations recorded by the source corpus.
In this paper, we establish new some Hermite-Hadamard's type inequalities of convex functions of 2 variables on the co-ordinates.
Subfields: Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/811ca14ab4aa7d47f9925d4a2cb51f7b6434582c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Muhammad Amer Latif
- Ahmet Ocak Akdemir
- M. Özdemir
- Sever Silvestru Dragomir
- Ebrahim Momoniat
- Y. Chu
- Erhan Set
- Mohammad Wajeeh Alomari
Citations in the corpus
- On some Hadamard-type inequalities for product of two s-convex functions on the co-ordinates (2012, background): “For refinements, counterparts, generalizations and new Hadamard-type inequalities see the articles [3,5,10-13,19-28].”
- Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane (2017, methodology): “1 (cid:4) in Theorem 7, we get the following inequality proved in Sarikaya et al. (2012, page 144).”